# SDR FDEA201205051750

- Difficulty date: May 5, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A53781984220
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR THRUST BRACKET BETWEEN FR 26 AND FR 27 UPPER SURFACE CORRODED 3 SQUARE INCHES BETWEEN SEAT TRACKS 4R AND 5R.   REMOVED CORROSION IAW SRM 51-74-10, PARA 5,  FOUND TO BE BEYOND LIMITS IAW DWG A53781984 AND TOLERANCES IAW ABS 5044 AND SRM 51-73-11 PARA 16.   R & R THRUST PLATE IAW SRM 51-72-10 AND REPROTECTED IAW SRM 51-75-10.
